# SDR UPS97224364

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 7 SPOILER HAS A 4 BY 5 AREA OF DELAMINATION ON LOWER SURFACE O/B FWD CORNER.  REPAIRED DELAMINATION IAW SRM 57-50-06 FIG 5.
